# SDR UPS99231099

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 659927173
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK CORRODED AT BS 740, RBL 45, WL 208.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK FROM BS 660 TO 745, RBL 45, PER SRM 53-10-5 AND 51-30-2.
